# SDR FDEA201802230476

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 63,565 hours, 24,084 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196918
- Part serial: 0846B
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TE FLAP ASYMETRY ILLUMINATED DURING APPROACH. RAN  QRH AND LANDED.   R & R THE RT TRAILING EDGE TRANSMITTER IAW AMM 27-58-03-4. OPS CHECKED GOOD.
